# SDR ERAA9586

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298EH
- Make and model: Bolkms BO105S
- Aircraft serial: S845
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Bellows Seal
- Part number: A6898764
- Condition: Grooved
- Location: Engine
- Part time: 94 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL HAS 93.6 HOURS T.T..  SEAL HAS GROOVES ON CONTACT FACE OF CARBON SEAL.
